RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 905–914 (Mi zvmmf5956)  

Approximate methods for the solution of convex programming problems

Kh. Chan

Moscow

Full text: PDF file (772 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 87–96

Bibliographic databases:

UDC: 51:330.115
MSC: 90C25
Received: 27.02.1976

Citation: Kh. Chan, “Approximate methods for the solution of convex programming problems”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 905–914; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 87–96

Citation in format AMSBIB
\Bibitem{Cha77}
\by Kh.~Chan
\paper Approximate methods for the solution of convex programming problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 905--914
\mathnet{http://mi.mathnet.ru/zvmmf5956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0462593}
\zmath{https://zbmath.org/?q=an:0359.90064}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 87--96
\crossref{https://doi.org/10.1016/0041-5553(77)90106-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5956
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p905

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:104
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020